Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Bloated for months
    avatar
    bellabee5417 posted:
    I'm wondering if anyone can help me. I have been bloated for the last 3-4 months. My stomach is hard when you touch it. My lower back has been in a lot of pain as well. I use the bathroom everyday, and I've been passing gas. So all my pipes work. I went to my doctors the other day and he told me to take Gas-x cause he didnt want to run a bunch of test on me , well that's not helping at all. I'm so uncomfortable with the bloating. Has anyone had this before? I don't know if this has anything to do with it but I've had my period for about 5 months now but its been so off and on, 2 weeks on 1 week off, 3 weeks one 4 days off so on and so on. Please help!
    Reply
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hi and Welcome Bellabee5417,

    I am so sorry you are experiencing this. Without knowing your medical history and performing an exam it is impossible to guess what is going on. Please call your doctor to let them know the Gas-X is not helping and ask for additional follow-up. Have you seen a gynecologist?

    Check out our Digestive Disorders Community and our Women's Health Community . You may want to repost your concerns there for more member or possible expert response.

    In the meantime, this resource may be helpful -
    Gas, Bloating and Burping

    Please keep us posted on how you are doing,
    Elizabeth


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.